# SDR CA130208006

- Difficulty date: February 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,240 hours
- Engine: Lyc LTS101700D2
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67032
- Condition: Seized
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING START SEQUENCE THE TAIL ROTOR PEDAL MOVED AND SEIZED IN FULL LT CONFIGURATION.   THE PILOT ACTUATED THE HYDRAULIC TEST SWITCH AND THE TAIL ROTOR PEDAL DID RETURN TO NEUTRAL POSITION.  A MECHANIC WAS DISPACTH TO THE ACFT AND WITH THE HELP OF A REMOTE HEATHER, APPLIED HEAT TO THE TAIL SERVO AREA.  GROUND RUN WAS CARRIED-OUT AND THE ACFT WAS FOUND SERVICEABLE.
